# SDR BB05002

- Difficulty date: January 10, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 6TC610
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHL - FL 618 - DURING CRUISE, THE LEFT CENTER OVER-RIDE PUMP CIRCUIT BREAKER ON THE P6 PANEL CAUSED SMOKE IN THE COCKPIT.  CREW PULLED CIRCUIT BREAKER, WHICH BROKE APART.  SMOKE ABATED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE CIRCUIT BREAKER AND REPAIRED THE TERMINAL END.  THE LEFT FUEL PUMP WAS REPLACED AS A PRECAUTIONARY MEASURE.
